advertisement
Question
Posted by: dbb | 2008/08/12

bipolar and meds

HI Doc , hope all is well wiht you
please can you help me out i have been on Abilify 10mg for the last month and it seems to be helping me the only problem is i am so tired the whole time during work i can not Concentrate , my body feels tired the whole time at night i just want to sleep . waking up at 4 every morning no matter what time i go to bed , is there anything i can do to get out of this tiredness feeling ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You really need to discuss this with the prescribing doc. Sedation and fatugue are recognized though not usually dominant side-effects, and impaired concentration. Usually within a month or so one has adjusted to such side-effects, but some of us are more sensitive to specific side-effects. Check with your prescribing doc whether perhapy taking it at a different time of day may relieve some of this impact m( at night it's handy to be drowsy, no at mid-morning.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zexeon | 2008/08/12

I' m not Bipolar but you could cut back on your coffee intake. Decide when you would like to get up and when you awake at night just go back to sleep if you could see its still dark outside untill you have to get up. Maybe if you could stress less your consitration would improve. Exercising and healthy eating could also benefit your health.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement